Urysohn lemma in semi-linear uniform spaces

Authors

  • Amani Rawshdeh Al-Balqa‘ Applied University - Department of Mathematics
  • Suad Alhihi Al-Balqa‘ Applied University - Department of Mathematics

Keywords:

uniform spaces, Semi-linear uniform spaces, topological spaces, metric spaces, types of metric spaces

Abstract

In topology Urysohn Lemma is widely applicable, where it is commonly used to construct continuous functions with various properties on normal space.  In this paper we shall present Urysohn Lemma in semi linear uniform spaces, besides we shall give a characterization of the closure in semi-linear uniform space, then we shall use this characterization to answer the question which given in [12], by A.Tallafha and R. Khalil namely (If ρ(x, A) = ∆, must x ∈ Al).

Downloads

Published

2019-07-30

How to Cite

Rawshdeh, A., & Alhihi, S. (2019). Urysohn lemma in semi-linear uniform spaces. Italian Journal of Pure and Applied Mathematics, 42, 744–755. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7193

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 9 10 11 12 13 14 15 16 17 18 > >> 

You may also start an advanced similarity search for this article.